MAUDE Adverse Event Report: LIFECELL STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL

LIFECELL STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL
Catalog Number 1016005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with strattice laparoscopic on (b)(6) 2014.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.
 
Event or Problem Description
This is follow up#1 to report on 11/aug/2023, pmqa received notification from legal that the plaintiff profile form was received associated with this event.As per the ppf form, the patient underwent a ventral hernia repair and was implanted with strattice device lot s11289-210 on (b)(6) 2014.The patient underwent an "exploratory surgery with lysis of adhesions and removal of previously placed mesh¿ on 16/mar/2023 where the strattice was explanted and as per the ppf form, a non-abbvie device, "bard; ventralight st¿ was implanted.No ¿revision¿ or ¿removal¿ was reported for the non-abbvie device.The failure of the strattice mesh caused chronic pain, and adhesions, which required an additional surgical procedure during which the strattice was removed.No other information was reported.The event of ¿reherniation¿ was removed as this event did not report a recurrence with strattice.As reported in the initial: limited information was reported through a legal event that a patient was implanted with strattice laparoscopic on (b)(6) 2014.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.
 
Additional Manufacturer Narrative
Additional and/or corrected data: b5, d4, d6b, g6, h2, h4, h6.A review of the device history record for strattice lot s11289 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE LAPAROSCOPIC 10CM X 16CM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key17278810
Report Number1000306051-2023-00160
Device Sequence Number11632975
Product Code FTM
UDI-Device Identifier00818410012823
UDI-Public00818410012823
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Catalogue Number1016005
Device Lot NumberS11289
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date09/07/2023
Date Device Manufactured05/28/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale